# SDR SWAA2022020321737

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Out Of Tolerance
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 AFT FLAP TRACK FAIRING #1 HOLE DIAMETER OUT OF LIMITS / #3 AFT FLAP TRACK FAIRING #1 HOLE DIAMETER OUT OF LIMITS OF SWA ACO #7996-57 WAS REPAIRED PER SWA EA #1-757-14582 REV IR DATED 27-NOV-2017 AND ATS ER #17-04952 REV IR DATED 24-NOV-2017
